# SDR FDEA201404200764

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,099 hours, 24,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 37669
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHTING WILL NOT TEST OK, LIGHT WILL ILLUMINATE A FEW SECONDS INSTEAD OF 60 SECONDS.  R & R RT EMERGENCY LIGHT BATTERY PACK IAW MM 33-51-07-2. PERFORMED TEST & FOUND SATISFACTORY.  MEL REMOVED & ACFT OK FOR SERVICE.
